Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Boundary Element Approximation of Steklov Eigenvalue Problem for Helmholtz Equation

Boundary Element Approximation of Steklov Eigenvalue Problem for Helmholtz Equation

Year:    1998

Author:    Weijun Tang, Houde Han

Journal of Computational Mathematics, Vol. 16 (1998), Iss. 2 : pp. 165–178

Abstract

Steklov eigenvalue problem of Helmholtz equation is considered in the present paper. Steklov eigenvalue problem is reduced to a new variational formula on the boundary of a given domain, in which the self-adjoint property of the original differential operator is kept and the calculating of hyper-singular integral is avoided. A numerical example showing the efficiency of this method and an optimal error estimate are given.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1998-JCM-9150

Journal of Computational Mathematics, Vol. 16 (1998), Iss. 2 : pp. 165–178

Published online:    1998-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Steklov eigenvalue problem differential operator error estimate boundary element approximation.

Author Details

Weijun Tang Email

Houde Han Email